The Annals of Statistics

Repeated Measurements Designs, II

A. Hedayat and K. Afsarinejad

Full-text: Open access

Abstract

Repeated measurements designs are concerned with scientific experiments in which each experimental unit is assigned more than once to a treatment, either different or identical. It is shown that a family of balanced repeated measurements designs which are very popular among experimenters are universally optimal in a relatively large class of competing designs.

Article information

Source
Ann. Statist., Volume 6, Number 3 (1978), 619-628.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176344206

Digital Object Identifier
doi:10.1214/aos/1176344206

Mathematical Reviews number (MathSciNet)
MR488527

Zentralblatt MATH identifier
0395.62056

JSTOR
links.jstor.org

Subjects
Primary: 62K05: Optimal designs
Secondary: 62K10: Block designs 62K15: Factorial designs 05B05: Block designs [See also 51E05, 62K10] 05B10: Difference sets (number-theoretic, group-theoretic, etc.) [See also 11B13]

Keywords
Repeated measurements designs crossover designs changeover designs universal optimal repeated measurements designs

Citation

Hedayat, A.; Afsarinejad, K. Repeated Measurements Designs, II. Ann. Statist. 6 (1978), no. 3, 619--628. doi:10.1214/aos/1176344206. https://projecteuclid.org/euclid.aos/1176344206


Export citation

See also

  • Part I: A. Hedayat, K. Afsarinejad. Repeated Measurements Designs, I.
  • Part IV: A. Hedayat. Repeated Measurements Designs, IV: Recent Advances.